# SDR AALA201801109028

- Difficulty date: January 7, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 65,109 hours, 8,151 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Crank Assy
- Condition: Out Of Adjust
- Location: Sliding Window
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. REPEAT PIREP L2 SLIDING WINDOW WILL NOT GO OVER CENTER LATCH BINDS, OVER CENTER MECHANISM SPRINGS BACK, LOW DP LEAK HEARD AND FELT AT AROUND 3.5-5.5 DP. ADJUSTED L2 WINDOW CRANK PER AMM 56-11-02. 0.25 TURN OF LATCH HANDLE SPRING BACK IS PERMITTED, PERFORMED LEAK CHECK ON L2 WINDOW WITH DP= 7.3 PSIA PER AMM 05-51-24.
